RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 763–766 (Mi dan32849)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the indicator of functions of integral order, analytic and of completely regular growth in a half-plane

N. V. Govorov

Novocherkassk Polytechnic Institute

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.544
Presented: С. Н. Бернштейн
Received: 01.04.1966

Citation: N. V. Govorov, “On the indicator of functions of integral order, analytic and of completely regular growth in a half-plane”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 763–766

Citation in format AMSBIB
\Bibitem{Gov67}
\by N.~V.~Govorov
\paper On the indicator of functions of integral order, analytic and of completely regular growth in a half-plane
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan32849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209474}
\zmath{https://zbmath.org/?q=an:0167.35701}


Linking options:
  • http://mi.mathnet.ru/eng/dan32849
  • http://mi.mathnet.ru/eng/dan/v172/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kheifits, “Indicators of functions of order less than one that are analytic in an open half-plane and have completely regular growth in interior angles”, Math. USSR-Izv., 9:4 (1975), 850–860  mathnet  crossref  mathscinet  zmath
    2. A. P. Mul, “Necessary and sufficient conditions for the existence of boundary values of the modulus of a function that is bounded and analytic in a half-plane”, Math. USSR-Izv., 25:1 (1985), 89–114  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:35
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019